Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Jun 25, 2021, 3:49 PM EDT for Bradford County, Florida. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2021, 3:49 PM EDT (19:49 UTC)
- Expired
- Jun 25, 2021, 4:45 PM EDT
- In force
- 56 min
- Issued by
- NWS Jacksonville, FL
County Bradford County, FL
The radar
The Jacksonville radar (KJAX), 81 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.8 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1255 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 700 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
824
WWUS82 KJAX 251949
SPSJAX
Special Weather Statement
National Weather Service Jacksonville FL
349 PM EDT Fri Jun 25 2021
FLZ030-031-232-252045-
Western Clay FL-Union FL-Bradford FL-
349 PM EDT Fri Jun 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR BRADFORD...EAST CENTRAL UNION AND
WEST CENTRAL CLAY COUNTIES UNTIL 445 PM EDT...
* At 349 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Raiford to Keystone Heights. Movement was northwest at 10 mph.
* Minor flooding due to heavy rainfall is possible with these storms.
* Locations impacted include...
Starke, Keystone Heights, Raiford, Sampson, Lawtey, Hampton and
Ellerbee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2976 8207 2976 8208 2978 8208 2978 8211
2982 8213 2984 8215 2984 8218 2986 8221
3007 8227 3014 8214 3001 8204 2973 8204
TIME...MOT...LOC 1949Z 140DEG 9KT 3005 8214 2983 8207
$$
ENYEDIWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Jun 25, 3:40 PM EDT, 9 minutes earlier.
Area forecast discussion, Jun 25, 3:40 PM EDT, 9 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
340 PM EDT Fri Jun 25 2021
.NEAR TERM [Through Tonight]...
Scattered to numerous showers and thunderstorms will continue to
develop throughout the region this afternoon with convection
gradually moving towards the west in conjunction with an upper
level trough axis that is expected to be west of the forecast area
by this evening. The remnants of the frontal boundary to the
north will steadily withdraw to the northwest tonight with the
southeasterly flow steadily becoming more out of the east as the
influence of the upper level trough axis over the region wanes.
Potential for showers and storms to develop near the coast on
Saturday morning. Low temperatures for tonight will be in the
upper 60s and lower 70s for inland areas and in the lower to mid
70s along the coast.
.SHORT TERM [Saturday Through Sunday Night]...
Prevailing flow will continue to be out of the east this weekend
as high pressure off to the northeast continues to influence the
southeastern US. Convection pattern for the weekend will have
showers and thunderstorms initially developing in areas along the
coastline and then developing westward as the east coast sea
breeze moves its way inland. Convection will become less
widespread on Sunday as drier air moves in over the region from
out of the east, with PWAT values dropping from upwards of 2
inches on Saturday down to 1.5 inches on Sunday. Temperatures for
the weekend reach up into the upper 80s and lower 90s for inland
areas, with the highest temps occuring over areas with less cloud
cover and rainfall, and in the mid 80s for areas near the coast
and along the St Johns River.
.LONG TERM [Monday Through Friday]...
Initially easterly flow will shift about to become more out of the
southeast-south as the area of high pressure off to the northeast
begins to disperse and move off to the east. Bouts of daily
convection will become more widespread as the week progresses,
with increased PWAT levels measuring over 2 inches passing over
the region by Thursday. Temperatures for the beginning of next
week will start off being close to the seasonal average, with
daily max temps in the upper 80s and lower 90s, and then dropping
slightly later in the week due to increased amounts of
precipitation and cloud cover.
&&
.AVIATION...
[Through 18Z Saturday]
Surface troughing and ample moisture is fostering scattered to
numerous showers and storms over central parts of the area. Main
TAFs affected include KJAX, KCRG, and KVQQ. Showers and storms may
stay just west of KSGJ and south of KSSI for rest of the
afternoon. KGNV has yet to have any convection but anticipate
elevated chance of TSRA by about 20Z-23Z. Gusty winds to around
25-30 kt and MVFR/IFR anticipated in these storms. Should see
convection dissipating generally by about 00Z for TAF sites, and
mostly VFR afterward. Some low stratus near 1 kft will be possible
in the early morning hours. Another round of a few showers and
storms possible starting around 14Z-18Z on Saturday.
&&
.MARINE...
High pressure will continue northeast of the region with westward
moving coastal troughs through Saturday. An easterly flow will
persist into early next week as a high pressure ridge remains to
the north. Seas will remain elevated in the 3 to 5 foot range due
to the persistent long easterly fetch.
Rip Currents: High Risk for NE FL beaches today and Moderate Risk
Saturday. Moderate Risk for SE GA beaches through Saturday.
&&
.HYDROLOGY...
The Santa Fe River has reached minor flood stage for Worthington
Springs and O'Leno State Park. Minor flooding is expected for Fort
White early next week.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 68 88 71 90 70 / 30 60 10 20 0
SSI 76 86 77 87 77 / 10 50 10 10 10
JAX 72 87 74 87 73 / 20 60 10 10 10
SGJ 73 85 74 86 74 / 10 60 10 10 10
GNV 69 88 71 89 70 / 30 70 10 30 0
OCF 71 90 72 90 72 / 40 70 20 30 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late tonight for Coastal Duval-
Coastal Flagler-Coastal Nassau-Coastal St. Johns.
GA...None.
AM...None.
&&In the hours before
Special weather statement, Jun 25, 3:07 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
307 PM EDT Fri Jun 25 2021
FLZ030-031-251945-
Union FL-Bradford FL-
307 PM EDT Fri Jun 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BRADFORD AND
NORTHEASTERN UNION COUNTIES UNTIL 345 PM EDT...
* At 307 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Raiford, moving west at 5 mph.
* Minor flooding due to heavy rainfall is possible with this storm.
* Locations impacted include...
Raiford, Lawtey and Ellerbee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2999 8205 2995 8217 3012 8231 3014 8226
3014 8214 3002 8205
TIME...MOT...LOC 1907Z 098DEG 5KT 3006 8215
ENYEDISpecial weather statement, Jun 25, 3:09 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
309 PM EDT Fri Jun 25 2021
FLZ021-035-222-252015-
Southern Columbia FL-Suwannee FL-Gilchrist FL-
309 PM EDT Fri Jun 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GILCHRIST...SOUTHERN
COLUMBIA AND SOUTHEASTERN SUWANNEE COUNTIES UNTIL 415 PM EDT...
* At 309 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from Lulu to
10 miles south of Obrien. Movement was west at 10 mph.
* Minor flooding due to heavy rainfall is possible with these storms.
* Locations impacted include...
Ichetucknee Spring, Columbia, Fort White, Lulu, Branford and
Hildreth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3021 8246 3009 8249 3006 8253 3003 8253
3001 8257 2998 8257 2996 8253 2994 8253
2979 8292 2980 8293 2982 8293 2983 8289
2988 8287 2990 8290 2989 8292 2995 8292
2996 8293 2996 8295 2999 8296
TIME...MOT...LOC 1909Z 079DEG 8KT 3010 8251 2989 8295
ENYEDISpecial weather statement, Jun 25, 3:14 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
314 PM EDT Fri Jun 25 2021
FLZ137-140-237-240-252015-
Central Marion FL-Eastern Putnam FL-Western Putnam FL-
Eastern Marion FL-
314 PM EDT Fri Jun 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MARION AND SOUTHWESTERN
PUTNAM COUNTIES UNTIL 415 PM EDT...
* At 314 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near Lake
Delancy to near Fort McCoy to 11 miles northwest of Wildwood.
Movement was west at 15 mph.
* Small hail, winds in excess of 45 mph, and minor flooding due to
heavy rainfall is possible with these storms.
* Locations impacted include...
Ocala, Fort McCoy, Citra, Lynne, Lake Delancy, Sparr, Anthony,
Ocklawaha, Silver Springs Shores and Lake Weir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2908 8219 2924 8219 2944 8210 2943 8209
2944 8208 2944 8206 2956 8205 2953 8164
2923 8184 2897 8194 2896 8213
TIME...MOT...LOC 1914Z 067DEG 11KT 2950 8179 2928 8199 2896 8218
ENYEDILocal storm report, Jun 25, 3:28 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
328 PM EDT FRI JUN 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM FLOOD OLENO STATE PARK 29.93N 82.56W
06/25/2021 COLUMBIA FL PUBLIC
SOCIAL MEDIA PHOTO SHOWED THE LAST HALF MILE
OF BIBLE CAMP ST NEXT TO THE SANTE FE RIVER
WAS FLOODED OVER WITH SEVERAL INCHES OF
WATER.
&&
KBSpecial weather statement, Jun 25, 3:38 PM EDT, 11 minutes before
Special Weather Statement National Weather Service Jacksonville FL 338 PM EDT Fri Jun 25 2021 FLZ237-252030- Western Putnam FL- 338 PM EDT Fri Jun 25 2021 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL PUTNAM COUNTY UNTIL 430 PM EDT... * At 338 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm over Interlachen, moving west at 10 mph. * Small hail, winds in excess of 45 mph, and minor flooding due to heavy rainfall is possible with this storm. * Locations impacted include... Interlachen, Melrose Landing, Hollister, Johnson and Mannville. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. Torrential rainfall is occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Jacksonville on Facebook and Twitter. && LAT...LON 2965 8205 2971 8179 2953 8179 2951 8206 TIME...MOT...LOC 1938Z 070DEG 8KT 2959 8190 ENYEDI
Special weather statement, Jun 25, 3:49 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
349 PM EDT Fri Jun 25 2021
FLZ030-031-232-252045-
Western Clay FL-Union FL-Bradford FL-
349 PM EDT Fri Jun 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR BRADFORD...EAST CENTRAL UNION AND
WEST CENTRAL CLAY COUNTIES UNTIL 445 PM EDT...
* At 349 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Raiford to Keystone Heights. Movement was northwest at 10 mph.
* Minor flooding due to heavy rainfall is possible with these storms.
* Locations impacted include...
Starke, Keystone Heights, Raiford, Sampson, Lawtey, Hampton and
Ellerbee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2976 8207 2976 8208 2978 8208 2978 8211
2982 8213 2984 8215 2984 8218 2986 8221
3007 8227 3014 8214 3001 8204 2973 8204
TIME...MOT...LOC 1949Z 140DEG 9KT 3005 8214 2983 8207
ENYEDIThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 9:44 AM EDT | River Flood Warning | JAX | Columbia, Gilchrist | 68 days |
| Jun 25, 10:07 AM EDT | Rip Current Statement | JAX | Duval, Flagler, Nassau | 11 hr |
| Jun 25, 12:17 PM EDT | Special Weather Statement | JAX | Duval | 58 min |
| Jun 25, 12:38 PM EDT | Areal Flood Warning | JAX | Duval | 3 hr |
| Jun 25, 1:50 PM EDT | Special Weather Statement | JAX | Saint Johns | 40 min |
| Jun 25, 2:20 PM EDT | Areal Flood Warning | JAX | Saint Johns | 85 min |
| Jun 25, 2:58 PM EDT | Areal Flood Warning | JAX | Duval | 92 min |
| Jun 25, 3:07 PM EDT | Special Weather Statement | JAX | Bradford | 38 min |
| Jun 25, 3:09 PM EDT | Special Weather Statement | JAX | Columbia | 66 min |
| Jun 25, 3:14 PM EDT | Special Weather Statement | JAX | Marion | 61 min |
| Jun 25, 3:38 PM EDT | Special Weather Statement | JAX | Putnam | 52 min |
| Jun 25, 3:57 PM EDT | Areal Flood Warning | JAX | Bradford | 93 min |
| Jun 25, 4:05 PM EDT | Special Weather Statement | JAX | Alachua | 40 min |
| Jun 25, 4:26 PM EDT | Special Weather Statement | JAX | Marion | 64 min |
| Jun 25, 4:53 PM EDT | Special Weather Statement | JAX | Gilchrist | 67 min |
| Jun 25, 5:31 PM EDT | Special Weather Statement | JAX | Gilchrist | 44 min |
| Jun 25, 6:08 PM EDT | Areal Flood Warning | JAX | Gilchrist | 2 hr |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.